I had blood work done and when the results came back my rheumatologist took me off Celebrex immediately because there was something high (I think creatine) and he was afraid of renal kidney failure. I hurt so bad for days after going off Celebrex. Any suggestions?
I was diagnosed by my PCP in early February, but can't see the rheumatologist until April 26. In the meantime I have done 2 courses of prednisone and today started Celebrex while I wait. I started with pain in my hands and it is now in hands, wrists, elbows, knees, and ankles. It disturbs my sleep.
I am still very new to this, I have not yet been officially diagnosed, I do not see the Rheum until the end of January. My acute symptoms started in September and while I am waiting to get in to see the Rheum my GP prescribed Celebrex. The Celebrex has been helping with the pain and inflammation, but doesn't get rid of it completely. They have upped the dosage to the max dose just before Christmas. I tried a couple of times not taking the medication, to see if I had magically been… read more
Hi. I am on the following meds
The hot flushes are unbearable especially after taking the rheumalef and the insomnia. Please I would love some advice. Thank you
What's with the stiff neck side effect? I experience this if i take 200mg regularly for more than 3 day in a row. If i skip the 2nd pill when I can my stiff neck problem stops. What does this mean?
I take 6 methotrexate once a week and take sulphasaladine 1 tab in the morning and 2 @night. Otherwise I take 1(100) mg Celebrex twice a day.
Due to low blood count,almost to blood transfusion. I was on it for atleast a year,yet the er felt it was a reaction to the medication,so we felt this was the best fit,once a week is very good for me.
I am a long time RA person but recently, and I never had this before, the soles of my feet are burning. Shoes do not seem to effect it as it can happen when I am barefooted. All of a sudden the bottom of my feet will start feeling like they are on fire. I take MTX, Enbrel, Celebrex and Gabepentin but nothing seems to make this stop. It will go away but has been coming right back. Anyone else have this? If so, what do you use for it?